# SDR 2021FA0000080

- Difficulty date: March 10, 2021
- Submitted: March 10, 2021
- Operation: General aviation
- Aircraft: N1886
- Make and model: Cessna 525C
- Aircraft serial: 5250162
- Aircraft time: 998 hours, 632 cycles
- Engine: Wilint FJ444A
- Engine time: 998 hours, 632 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 944951
- Part serial: 128
- Condition: Burned
- Location: Rt Engine
- Part time: 231 hours, 144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REMOVED RH ENGINE AUX GENERATOR (AC ALTERNATOR) P/N 9914777-2 (94495-1), S/N 128 DUE TO WINDING RESIN MELTING FROM ALTERNATOR, RESIN SLINGING FROM INTERNAL FAN AND BEARING DRAG. UNIT REMOVED WITH 231.2HRS/144 LANDINGS SINCE OVERHAUL. PREVIOUS ALTERNATOR FAILURE AT AIRCRAFT 766.5HRS/488 LANDINGS. THESE EVENTS CAUSE BURNING, DISCOLORATION, ASH DEBRIS AND SMOKE WITHIN THE ENGINE COWLING AND THE POTENTIAL FOR VIBRATION/FAILURE WHILE MOUNTED ON THE AGB. ALTERNATOR VENDER: PACIFIC SCIENTIFIC.
